# SDR CALA2025112711510

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF DECK PLATE STA 1681 AS CORROSION IN SEVERAL SPOTS.  MAJOR REPAIR.  REMOVED AND REPLACE AFT DECK PLATE  PO# 536354 PER DRAWING 146N5300 AND SRM 51-41-02.
